# SDR P5CA9600980

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Flat
- Location: Nr 2/4
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND CHECK, FOUND NR 2 AND NR 4 TIRES FLAT.  REPLACED NR 1, 2, 3 AND 4 TIRES PER MAINTENANCE MANUAL 32-45-01. COMPLETED BRAKE ANTI-SKID OPERATIONAL CHECK PER M/M 32-42-00, ALL CHECKS SATISFACTORY.
